Please use this identifier to cite or link to this item:
|Title:||Fixed point theorems for fixed point theorems for nonlinear equations in banach spaces|
Common fixed points.
|Citation:||Advances in Fixed Point Theory, 3 (1), 195-212|
|Abstract:||We introduce a new class of nonlinear mappings, the class of φ-strongly quasi-accretive operators and approximate the unique common solution of a family of three of these operators in Banach spaces. Our results improves and generalizes the results of Xue and Fan , Yang et al.  and several others in literature.|
|Appears in Collections:||Staff Publications|
Files in This Item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.